Nofa 7 Program

Monday May 13th

House /	Aula Magna							Juristernas hus	
Time & room	Aula Magna	Spelbomskan	Mimer	Polstjärnan	Bergsmannen	Kungstenen	Wallenberg- salen	Reinholdsalen	
9.00	Opening								
9.30- 10.30	Keynote 1 Peter Davies								
10.30	Coffee break								
11.00 Session 1 90 min		1A Symposium 36 Teaching with visual illustrations – research in various subjects	1B Papers Education for Sustainability	1C Symposium 115 Quality in subject-specific teaching: Exploring how to conceptualize, improve and	1D Symposium 1 Content knowledge and general teacher competency	1E Symposium 13 Designing content analysis of learning materials and classroom communication	1F Papers Social Studies in Primary Schools	1G Symposium 67 Powerful knowledge and its relevance to subject matter didactics: Limits and possibilities 	
12.30	Lunch								
13.30 Session 2 90 min		2A Symposium 114 Subject- specific language and literacy	2B Papers Science didactics	2C Symposium 17 The meaning of knowing how to analyse complex societal issues in Social Studies	2D Symposium 38 Statistical literacy in classroom and curriculum under the lens	2E Papers Teaching quality		2G Papers Assessment in teacher education	
15.00	Coffee break								
15.30		Poster session A in Galleriet (Aula Magna)							
16.00- 17.00 18.30	Keynote 2 Luis Radford			Reception at the S	Stockholm City Hall				

Nofa 7 Program

Tuesday May 14th

House /	Aula Magna							Juristernas hus	
Time	Aula Magna	Spelbomskan	Mimer	Polstjärnan	Bergsmannen	Kungstenen	Wallenberg-	Reinholdsalen	
& room							salen		
8.30		3A Symposium	3B Papers	3C Papers	3D Symposium	3E Papers	3F Symposium	3G Symposium	
Session		110 Troubles and	Social Studies	Mathematics:	138 On the	History didactics	122 Drama in	52 Powerful	
3		hopes:	Didactics	Content and	weakness of		education for	knowledge 1:	
120 min		Encountering		students	social sciences		sustainability	Towards a	
		Subject Matter			teaching and its		Paper	progressive	
		Didactics			reconciling		#77 Wall	future school	
					didactical power			scenario in	
								disciplines and	
								subjects	
10.30	Coffee break								
11.00-	Keynote 3								
12.00	Mary J.								
	Schleppegrell								
12.00					ınch				
13.00				Poster session B in G	Galleriet (Aula Magn	·		1	
13.30		4A Papers	4B Symposium	4C Papers	4D Papers	4E Symposium	4F Papers	4G Papers	
Session		Assessment	50 Finding	Social Studies	Teacher	24 Economics	Education for	Cultural diversity	
4			teaching	Didactics	Education	education and	Sustainability	as a resource	
90 min			strategies to			environmental			
			develop			and societal			
			students' critical			challenges			
			thinking skills						
15.00		1	T		e break	T	T	T	
15.30-		5A Papers	5B Symposium	5C Symposium	5D Papers	5E Papers	5F Symposium	5G Symposium	
17.30		Education for	100 Global	71 Learning	Communicative	Teacher	22 Powerful	51 Comparative	
Session		Bildung	questions in the	activity – a	aspects of	Education	knowledge.	subject didactics	
5			local class-room:	Framework for	teaching and		Epistemic Quality		
120 min			the place of	research	learning		and Transfor-		
			religion in	Concerning			mations, Part 2:		
			societal	Teaching and					
			education.	learning	1				
18.30			Со	nference dinner at	Långholmens Wärds	hus			

Nofa 7 Program

Wednesday May 15th

House /			Juristernas hus						
Time & room	Aula Magna	Spelbomskan	Mimer	Polstjärnan	Bergsmannen	Kungstenen	Wallenberg- salen	Reinholdsalen	
8.30 Session 6 90 min		6A Papers English as Second Language (ESL)	6B Papers Professional Literacy	6C Papers Assessment & Examinations	6D Papers Comparative didactics (has been changed from 10:30)	6E Papers Aesthetic didacticsp	6F Papers Teaching & learning	6G Symposium 45 Powerful knowledge 3. Towards a progressive	
10.00		Coffee break							
10.30 Session 7 60 min		7A Papers English as Second Language (ESL)	7B Papers History didactics	7C Papers Literature & reading	7D Symposium 82 What is history? Has been changed from 8:30)	7E Papers Establishing vocational knowing	7F Papers Science, teaching and learning	7G Papers Cultural diversity challenges and opportunities	
10 min		Walk to Aula Magna							
11.40- 12.20	Panel Policy, Research & practice								
12.20 Approx. 12.30	Closing	Lunch							